# SDR SIMA20120320007

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 23,235 hours, 16,931 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5013641
- Part serial: FEB102214
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3821 MAINTENANCE REPORTED THE LEFT MAIN INNER TIRE HAD BLOWN ON LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 MAIN TIRE IAW CRJ-700 W/C# 32-002.  UPON FURTHER INSPECTION, THE REMOVED TIRE HAD A DEEP CUT.  PERFORMED TIRE BURST MAIN LANDING GEAR INSPECTION IAW WORK CARD# 002-05-900-015.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
